MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01U
Medical Device Problem Codes Fluid/Blood Leak (1250); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the intra aortic balloon (iab) therapy the catheter was placed through an axillary approach, off lable.When trying to get the patient in a standing position from sitting the iabp began to alarm "check iabp catheter" and blood was noticed in the helium tubing.The catheter was removed with no harm to the patient.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, e1 (initial reporter, event site email), g1 (contact person ¿ mfg site), g2, g3, g6, h2, h3, h6 (medical device ¿ problem code, type of investigation, investigation conclusions), h11.Corrected fields: d4 (lot no., udi no.), e2.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.Reference id: (b)(4).

Brand Name
SENSATION 7FR. 40CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21077544
Report Number2248146-2025-0000010
Device Sequence Number8497903
Product Code DSP
UDI-Device Identifier10607567109558
UDI-Public(01)10607567109558(10)3000372063(17)270304(11)240304
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01U
Device Catalogue Number0684-00-0470-01U
Device Lot Number3000372063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN IABP.
Patient SexUnknown